Race the Rockies
Edmonton 2008

September 27, 2008
Login Sign up 
Company Info
Other Races
 
WelcomeMedia CenterTeam ListLeaderboardCompany HistoryWhat is ARSport HistoryBenefits

Mini Leaderboard

Checkpoints
RankTeams
StrCP1CP1CP2CP2CP3TA1Fin
127
Band of Brothers
Bike In: 10:04
Bike Out: 10:04
Band of Brothers
Bike In: 10:44
Trek Out: 10:44
Leg Time: 40 min
Band of Brothers
Trek In: 11:16
Bike Out: 11:16
Leg Time: 32 min
Band of Brothers
Bike In: 11:57
Trek Out: 11:57
Leg Time: 41 min
Band of Brothers
Trek In: 12:28
Bike Out: 12:28
Leg Time: 31 min
Band of Brothers
Bike In: 12:44
Trek Out: 12:44
Leg Time: 16 min
Band of Brothers
Trek In: 13:14
Paddle Out: 13:14
Leg Time: 30 min
Band of Brothers
Paddle In: 14:58
Paddle Out: 14:58
Leg Time: 104 min
2309
Damage Control
Bike In: 10:04
Bike Out: 10:04
Damage Control
Bike In: 10:43
Trek Out: 10:43
Leg Time: 39 min
Damage Control
Trek In: 11:15
Bike Out: 11:15
Leg Time: 32 min
Damage Control
Bike In: 11:46
Trek Out: 11:46
Leg Time: 31 min
Damage Control
Trek In: 12:24
Bike Out: 12:24
Leg Time: 38 min
Damage Control
Bike In: 12:44
Trek Out: 12:44
Leg Time: 20 min
Damage Control
Trek In: 13:12
Paddle Out: 13:12
Leg Time: 28 min
Damage Control
Paddle In: 14:37
Paddle Out: 14:37
Leg Time: 85 min
346
PERPETUAL MOTION
Bike In: 10:04
Bike Out: 10:04
PERPETUAL MOTION
Bike In: 10:47
Trek Out: 10:47
Leg Time: 43 min
PERPETUAL MOTION
Trek In: 11:25
Bike Out: 11:25
Leg Time: 38 min
PERPETUAL MOTION
Bike In: 12:03
Trek Out: 12:03
Leg Time: 38 min
PERPETUAL MOTION
Trek In: 12:39
Bike Out: 12:39
Leg Time: 36 min
PERPETUAL MOTION
Bike In: 12:59
Trek Out: 12:59
Leg Time: 20 min
PERPETUAL MOTION
Trek In: 13:55
Paddle Out: 13:55
Leg Time: 56 min
PERPETUAL MOTION
Paddle In: 15:46
Paddle Out: 15:46
Leg Time: 111 min
437
What would Wayne do?
Bike In: 10:04
Bike Out: 10:04
What would Wayne do?
Bike In: 10:55
Trek Out: 10:55
Leg Time: 51 min
What would Wayne do?
Trek In: 11:40
Bike Out: 11:40
Leg Time: 45 min
What would Wayne do?
Bike In: 12:22
Trek Out: 12:22
Leg Time: 42 min
What would Wayne do?
Trek In: 13:00
Bike Out: 13:00
Leg Time: 38 min
What would Wayne do?
Bike In: 13:23
Trek Out: 13:23
Leg Time: 23 min
What would Wayne do?
Trek In: 14:05
Paddle Out: 14:05
Leg Time: 42 min
What would Wayne do?
Paddle In: 15:48
Paddle Out: 15:48
Leg Time: 103 min
53
TAKE A PEAK
Bike In: 10:04
Bike Out: 10:04
TAKE A PEAK
Bike In: 10:58
Trek Out: 10:58
Leg Time: 54 min
TAKE A PEAK
Trek In: 11:37
Bike Out: 11:37
Leg Time: 39 min
TAKE A PEAK
Bike In: 12:11
Trek Out: 12:11
Leg Time: 34 min
TAKE A PEAK
Trek In: 12:53
Bike Out: 12:53
Leg Time: 42 min
TAKE A PEAK
Bike In: 13:16
Trek Out: 13:16
Leg Time: 23 min
TAKE A PEAK
Trek In: 13:42
Paddle Out: 13:42
Leg Time: 26 min
TAKE A PEAK
Paddle In: 15:20
Paddle Out: 15:20
Leg Time: 98 min
616
Yard Rats
Bike In: 10:04
Bike Out: 10:04
Yard Rats
Bike In: 10:49
Trek Out: 10:49
Leg Time: 45 min
Yard Rats
Trek In: 12:06
Bike Out: 12:06
Leg Time: 77 min
Yard Rats
Bike In: 12:43
Trek Out: 12:43
Leg Time: 37 min
Yard Rats
Trek In: 13:24
Bike Out: 13:24
Leg Time: 41 min
Yard Rats
Bike In: 13:43
Trek Out: 13:43
Leg Time: 19 min
Yard Rats
Trek In: 14:13
Paddle Out: 14:13
Leg Time: 30 min
Yard Rats
Paddle In: 16:00
Paddle Out: 16:00
Leg Time: 107 min
76
Recon 6
Bike In: 10:04
Bike Out: 10:04
Recon 6
Bike In: 10:55
Trek Out: 10:55
Leg Time: 51 min
Recon 6
Trek In: 11:40
Bike Out: 11:40
Leg Time: 45 min
Recon 6
Bike In: 12:14
Trek Out: 12:14
Leg Time: 34 min
Recon 6
Trek In: 13:00
Bike Out: 13:00
Leg Time: 46 min
Recon 6
Bike In: 13:28
Trek Out: 13:28
Leg Time: 28 min
Recon 6
Trek In: 14:06
Paddle Out: 14:06
Leg Time: 38 min
Recon 6
Paddle In: 16:04
Paddle Out: 16:04
Leg Time: 118 min
840
Coffee First
Bike In: 10:04
Bike Out: 10:04
Coffee First
Bike In: 11:00
Trek Out: 11:00
Leg Time: 56 min
Coffee First
Trek In: 11:34
Bike Out: 11:34
Leg Time: 34 min
Coffee First
Bike In: 12:07
Trek Out: 12:07
Leg Time: 33 min
Coffee First
Trek In: 12:35
Bike Out: 12:35
Leg Time: 28 min
Coffee First
Bike In: 12:56
Trek Out: 12:56
Leg Time: 21 min
Coffee First
Trek In: 13:40
Paddle Out: 13:40
Leg Time: 44 min
Coffee First
Paddle In: 15:28
Paddle Out: 15:28
Leg Time: 108 min
More...

Course Map

Looking to get started with a bang. Join in the fun for a year end party with the gang at Race the Rockies. Canoeing, biking, hiking, orienteering on a surprise course for up to 6 hrs. Top team with at least one person that has never done Adventure Racing before wins up to three free individual entries to Race the Rockies Golden 18 hr race 2009.

News

  • Congratulations to all the competitors who finished this year's Race the Rockies Edmonton event. A special congratulations to this year's Marty Lund award. Team 28 - Plan B Steve Judge and Erin McKinlay were exceptionally helpful with one team that was having unfortunate luck with their bikes. We were told that Erin and Steve offered up a buffet of bike parts to keep the team racing. Thanks you two!
    Posted:2008-09-30 15:13:34
  • A huge thanks to all the volunteers and the racers who helped make this year's Race the Rockies Edmonton race such a fun and enjoyable day. Stay tuned for more news on next year's schedule.
    Posted:2008-09-30 15:11:29
  • More...
                  Race Stats
Teams Finished31
Teams Still Racing0
Teams Withdrawn0
Distance80 km
Lowest Elevation600 m
Highest Elevation650 m

Photos

More...
© Copyright 2012 v 2.2.81Contact Us